# SDR REXA2019021100140

- Difficulty date: February 11, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 27,244 hours, 18,062 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Burned
- Location: Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ONCE IN FLIGHT GOT A STRONG SMELL OF FUMES IN FLIGHT DECK. WAS AN ELECTRIC BURNING SMELL. DECIDED IT WAS TO STRONG AND DIVERTED BACK TO JFK. T/S AND FOUND LT WINDOW WIRES P1/P2 BURNED, R&R P1&P2 TERMINALS IAW ESPM 20-16-00. R&R LT WINDOW IAW JC 900-56-900-902, AND R&R LT WINDOW HEAT CONTROLLER IAW AMM 30-41-06, LEAK/OPS CK REQUIRED.
